# SDR SIMA200226201

- Difficulty date: September 18, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85144
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - FLT 4100 - EMERGENCY LIGHTS AT RIGHT FLOOR AND WING EXIT INOPERATIVE.  RAI EMERGENCY BATTERY PACK AND RIGHT FLOOR LIGHT STRIPS IAW EMB AMM 33-50, OPS CHECK GOOD.  (M)
